# SDR SWAA2024090320833

- Difficulty date: July 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT PLATE INTERNAL CAVITY LEADING EDGE LOCATED OFSS290 AT LT WING 2024-454607<[01] REPLACED RAIL NUT PLATE INTERNAL CAVITY LEADING EDGE LOCATED OFSS290 AT LT WING I.A.W SRM B737-700 51-40-02 AND DRAWING 112A4402 REV:-;[02] REPLACED RAIL NUT PLATE INTERNAL CAVITY LEADING EDGE LOCATED OFSS290 AT LT WING I.A.W SRM B737-700 51-40-02 AND DRAWING 112A4402 REV:-. VERIFIED
